# SDR AALA20120127MIA04

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 97,500 hours, 15,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN AT LEFT NUMBER 1 DOOR INOPERATIVE.  REPLACED EMERGENCY SIGN ASSEMBLY AT LEFT NUMBER DOOR 1.  OPS CHECK NORMAL.
